# SDR UIEA2023112400970

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N707GT
- Make and model: Boeing 777F
- Aircraft serial: 67992
- Aircraft time: 4,429 hours, 622 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 80404415
- Part serial: ALT28241819
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

CREW OXYGEN LOW( R/R CREW OXYGEN BOTTLE PER AMM 12-15-08. NO FURTHER DEFECTS NOTED.  )
